# SDR UALA2013040802345

- Difficulty date: April 4, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,445 hours, 16,921 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: 490S1
- Part serial: 398
- Condition: Failed
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF INOPERATIVE.   SWAP OF TRANSCEIVERS,  NO HELP.  INSTALLED BACK TO ORIGINAL POSITIONS.  REPLACED LEFT HF COUPLER ANTENNA PER MM, OP CHECKED OK.
